Alert archive / Wisconsin / High Wind Warnings in 2006

High Wind Warning 1, NWS Green Bay, WI

May 11, 2006Door County, Wisconsin

NWS Green Bay, WI issued this high wind warning at May 11, 2006, 9:52 AM CDT for Door County, Wisconsin. It was in force for 12 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 11, 2006, 9:52 AM CDT (14:52 UTC)
Expired
May 11, 2006, 10:00 PM CDT
In force
12 hr
Issued by
NWS Green Bay, WI

County Door County, WI

The radar

The Green Bay radar (KGRB), 71 km from the middle of the area, began a volume at 14:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 10:50 AM CDTNON-TSTM WND GST 70Gills Rock, WIAT DEATHS DOOR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 2.9 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2006-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2006-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
558 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
187 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KGRB 111452
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
952 AM CDT THU MAY 11 2006

...STRONG WINDS EXPECTED TODAY AND TONIGHT...

.A STRENGTHENING STORM OVER LOWER MICHIGAN WILL PRODUCE STRONG
NORTH WINDS TODAY AND TONIGHT. WINDS WILL INCREASE TO 25 TO
40 MPH WITH GUSTS TO 60 MPH POSSIBLE NEAR THE LAKE.

WIZ022-112300-
/O.UPG.KGRB.WI.Y.0005.000000T0000Z-060512T0300Z/
/O.NEW.KGRB.HW.W.0001.060511T1452Z-060512T0300Z/
DOOR-
INCLUDING THE CITY OF...STURGEON BAY
952 AM CDT THU MAY 11 2006

...HIGH WIND WARNING IN EFFECT UNTIL 10 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. THE
WIND ADVISORY IS NO LONGER IN EFFECT. 

SUSTAINED WINDS OF 30 TO 40 MPH WITH LOCAL GUSTS TO 60 MPH ARE
EXPECTED INTO THE EARLY EVENING. THE WINDS ARE EXPECTED TO SLOWLY
DIMINISH THIS EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

WIZ013-020-021-031-037>040-045-048>050-073-074-112300-
/O.CON.KGRB.WI.Y.0005.000000T0000Z-060512T0300Z/
NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-SHAWANO-WAUPACA-
OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-
SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...KESHENA...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
952 AM CDT THU MAY 11 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. 

SUSTAINED WINDS OF 25 TO 35 MPH WILL CONTINUE INTO
THE EVENING HOURS. GUSTS TO 50 MPH ARE POSSIBLE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

WIZ018-019-030-035-036-112300-
/O.CON.KGRB.WI.Y.0005.060511T1500Z-060512T0300Z/
LINCOLN-LANGLADE-MARATHON-WOOD-PORTAGE-
INCLUDING THE CITIES OF...TOMAHAWK...ANTIGO...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT
952 AM CDT THU MAY 11 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. 

WINDS WILL INCREASE TO 25 TO 35 MPH BY MIDDAY AND CONTINUE INTO
THE EVENING HOURS. GUSTS TO 45 MPH ARE POSSIBLE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
3 follow-up statements
000 
WWUS73 KGRB 112009
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
309 PM CDT THU MAY 11 2006

...STRONG WINDS EXPECTED TODAY AND TONIGHT...

.A STORM SYSTEM OVER LOWER MICHIGAN WILL CONTINUE TO PRODUCE
STRONG NORTH WINDS THIS EVENING. WINDS OF 25 TO 40 MPH CAN BE
EXPECTED...WITH GUSTS TO 60 MPH POSSIBLE NEAR THE LAKE.

WIZ022-120300-
/O.CON.KGRB.HW.W.0001.000000T0000Z-060512T0300Z/
DOOR-
INCLUDING THE CITY OF...STURGEON BAY
309 PM CDT THU MAY 11 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

SUSTAINED WINDS OF 30 TO 40 MPH WITH LOCAL GUSTS TO 60 MPH ARE
EXPECTED INTO THE EARLY EVENING HOURS. THE WINDS ARE EXPECTED TO SLOWLY
DIMINISH THIS EVENING...AFTER 7 PM.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

WIZ013-018>021-030-031-035>040-045-048>050-073-074-120300-
/O.CON.KGRB.WI.Y.0005.000000T0000Z-060512T0300Z/
NORTHERN MARINETTE-LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-
WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN MARINETTE-
SOUTHERN OCONTO-
INCLUDING THE CITIES OF...TOMAHAWK...ANTIGO...KESHENA...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
309 PM CDT THU MAY 11 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. 

SUSTAINED WINDS OF 25 TO 35 MPH WILL CONTINUE INTO THE EARLY EVENING
HOURS. GUSTS TO 45 MPH ARE POSSIBLE. THE WINDS WILL SLOWLY
DIMINISH AFTER 7 PM.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS73 KGRB 112046 CCA
NPWGRB

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
344 PM CDT THU MAY 11 2006

CORRECTED FOR WIND DIRECTION

...STRONG WINDS EXPECTED TONIGHT...

.A STORM SYSTEM OVER LOWER MICHIGAN WILL CONTINUE TO PRODUCE
STRONG NORTH WINDS THIS EVENING. WINDS OF 25 TO 40 MPH CAN BE
EXPECTED...WITH GUSTS TO 60 MPH POSSIBLE NEAR THE LAKE.

WIZ022-120300-
/O.COR.KGRB.HW.W.0001.000000T0000Z-060512T0300Z/
DOOR-
INCLUDING THE CITY OF...STURGEON BAY
344 PM CDT THU MAY 11 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

NORTH WINDS FROM 30 TO 40 MPH WITH LOCAL GUSTS TO 60 MPH ARE
EXPECTED INTO THE EARLY EVENING HOURS. THE WINDS ARE EXPECTED TO
SLOWLY DIMINISH THIS EVENING...AFTER 7 PM.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

WIZ013-018>021-030-031-035>040-045-048>050-073-074-120300-
/O.COR.KGRB.WI.Y.0005.000000T0000Z-060512T0300Z/
NORTHERN MARINETTE-LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-
WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN MARINETTE-
SOUTHERN OCONTO-
INCLUDING THE CITIES OF...TOMAHAWK...ANTIGO...KESHENA...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
344 PM CDT THU MAY 11 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. 

NORTH WINDS FROM 25 TO 35 MPH WILL CONTINUE INTO THE EARLY
EVENING HOURS. GUSTS TO 45 MPH ARE POSSIBLE. THE WINDS WILL SLOWLY
DIMINISH AFTER 7 PM.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS73 KGRB 120242
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
942 PM CDT THU MAY 11 2006

...SLOWLY DIMINISHING WINDS EXPECTED OVERNIGHT...

.A STRONG STORM SYSTEM WILL REMAIN NEARLY STATIONARY OVER WESTERN
LOWER MICHIGAN AS IT STARTS TO WEAKEN TONIGHT. SINCE THE STORM
WILL BE WEAKENING...THE STRONG WINDS THAT AFFECTED THE AREA DURING
THE DAYTIME AND EVENING HOURS WILL SLOWLY DIMINISH.


WIZ022-120345-
/O.EXP.KGRB.HW.W.0001.000000T0000Z-060512T0300Z/
DOOR-
INCLUDING THE CITY OF...STURGEON BAY
942 PM CDT THU MAY 11 2006

...HIGH WIND WARNING WILL EXPIRE AT 10 PM CDT THIS EVENING...

SINCE WINDS WILL SLOWLY DECREASE TONIGHT...THE HIGH WIND WARNING
WILL EXPIRE AT 10 PM CDT THIS EVENING.

$$

WIZ013-018>021-030-031-035>040-045-048>050-073-074-120345-
/O.EXP.KGRB.WI.Y.0005.000000T0000Z-060512T0300Z/
NORTHERN MARINETTE-LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-
WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN MARINETTE-
SOUTHERN OCONTO-
INCLUDING THE CITIES OF...TOMAHAWK...ANTIGO...KESHENA...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
942 PM CDT THU MAY 11 2006

...WIND ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING...

SINCE WINDS WILL SLOWLY DECREASE TONIGHT...THE WIND ADVISORY WILL
EXPIRE AT 10 PM CDT THIS EVENING.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this high wind warning went out at May 11, 4:30 AM CDT, 5 hours 22 minutes earlier.

Area forecast discussion, May 11, 4:30 AM CDT, 5 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
430 AM CDT THU MAY 11 2006

.SHORT TERM...TODAY THROUGH FRIDAY. WINDS AND SNOW ARE THE FORECAST
CHALLENGES TODAY. GFS HAS DONE THE BEST SO FAR WITH THE UPPER AND
SURFACE FEATURES AND GENERALLY FOLLOWED.

WINDS HAVE BEEN A BIT SLOW TO GET GOING. THINK THAT LOW LEVEL INVERSION
IS PREVENTING MIXING DOWN OF STRONG WINDS AT 925 AND 850 MB. WINDS
SHOULD INCREASE IN THE NEXT FEW HOURS AS SURFACE LOW CONTINUES TO DEEPEN
AND MOVE TOWARDS WISCONSIN FROM MICHIGAN. KEPT WIND ADVISORY ISSUED
YESTERDAY THOUGH CONSIDERED ISSUING HIGH WIND WARNING FOR DOOR COUNTY.
DECIDED AGAINST IT DUE TO UNFAVORABLE WIND DIRECTION...DIRECTION WIND
SHEAR AND STABLE BOUNDAYR LAYER THAT MAY INHIBIT MIXING.

DECIDED TO END WINTER STORM WATCH IN FAVOR OF A WINTER WEATHER ADVISORY
STARTING THIS AFTERNOON. GFS AND NOW ETA FORECAST 850MB TEMPERATURES TO
BECOME SUBFREEZING LATE THIS AFTERNOON AND TONIGHT. 925 MB TEMPERATURES
DROP CLOSE TO OR JUST BELOW FREEZING AS WELL. HOW MUCH SNOW WE GET IS A
BIG UNKNOWN AT THIS POINT. THINK THERE MAY BE A FEW INCHES MOSTLY ON THE
GRASS. EXTENDED MENTION OF SNOW FURTHER SOUTH IN CENTRAL WISCONSIN.
SURFACE LOW FORECAST TO SLOWLY FILL TONIGHT AND FRIDAY BUT REMAIN STRONG
ENOUGH TO GENERATE PRECIPITATION. BOUNDARY LAYER TEMPERATURES LOOK
MOSTLY WARM ENOUGH FOR RAIN...WITH SNOW MIXED IN EARLY.

.LONG TERM...FRI NGT THRU NXT WED. MAIN FCST CHALLENGE CONTS TO BE PCPN
TRENDS AS EFFECTS OF UPR LOW TO BE FELT RIGHT INTO NXT WEEK.

CLOSED LOW CIRCULATION IS FCST TO DRIFT SWWD TOWARD SE WI/NE IL FRI NGT.
DEEP LYR FORCING ASSOCIATED WITH THE DEFORMATION ZN WL CONT TO INTERACT
WITH THE INFLUX OF MSTR WRAPPING AROUND THE LOW...TO DVLP PCPN OVR NE
WI. HAVE RAISED POPS TO LIKELY CATEGORY FOR THE ENTIRE FCST AREA. PCPN
TYPE SHOULD REMAIN ALL LIQUID FRI NGT DESPITE 8H TEMPS HOVERING AROUND
THE 0C MARK. APRS THAT THERE IS ENUF WARM AIR NEAR THE SFC TO PREVENT
ANY MORE SNOW WORDING. MIN TEMPS FROM PREV FCST MATCH NEW GUID...THUS NO
CHGS MADE THERE. THE CIRCULATION THEN STARTS TO MOVE SLOWLY TO THE SOUTH
ON SAT AS A STG UPR HI OVR QUEBEC TRIES TO SINK SWWD. PROXIMITY OF THE
DEFORMATION ZN AND PLENTY OF MSTR STILL WRAPPING AROUND THE LOW WOULD
LEAD TO ANOTHER GOOD CHC OF RAIN ON SAT. ANTICIPATE HIGHER POPS
NECESSARY OVR SRN SECTIONS OF THE FCST AREA...THUS HAVE INCREASED POPS
TO LIKELY FOR THESE LOCATIONS. TEMPS AGAIN WL BE HELD IN CHECK BY THE
CLDS/PCPN AND HAVE ADJUSTED READINGS DOWN...ESP OVR CNTRL WI.

THE SYSTEM PUSHES INTO THE OHIO RIVER VALLEY SAT NGT...BUT PCPN CHCS TO
REMAIN OVR NE WI AS MDLS INDICATE SHRTWVS STILL ROTATING AROUND THE
DEPARTED UPR LOW. PCPN SHOULD BE MORE SCT IN NATURE BY THIS POINT...THUS
ONLY SML CHC POPS NEEDED. PCPN CHCS LINGER INTO SUNDAY AS NE WI RESIDES
ON THE NRN EDGE OF THE COLD CYCLONIC SIDE OF THE CIRCULATION. NOT
EXPECTING AN ALL DAY RAIN...BUT TIMING DIFFICULT DEPENDING ON LOCATION
OF VARIOUS SHRTWVS AND ANY AFFECT FROM DIURNAL HEATING. EXPECT A WARMER
DAY ON SUNDAY...HOWEVER READINGS TO STILL BE A GOOD 5 TO 10 DEGS BLO
NORMAL.

THE OLD CIRCULATION REMAINS TRAPPED OVR THE OH/TN VALLEY RGN ON MON
BEFORE MAKING A MOV TO THE NORTH TOWARD THE ERN GREAT LKS ON TUE.
CYCLONIC FLOW PERSISTS OVR NE WI WITH THE GFS HINTING AT ANOTHER
DISTINCT SHRTWV TROF ROTATING THRU THE FCST AREA ON TUE. THERE IS JUST
TOO MUCH POTENTIAL FOR PCPN (ESP ON TUE) TO GO WITH A DRY FCST. PREFER
TO MENTION ONLY A SLGT CHC POP FOR MON AND A CHC POP FOR TUE. TEMPS TO
HOLD A LITTLE BLO NORMAL THRU THIS PERIOD. AFTER A BRIEF BREAK IN THE
PCPN CHCS TUE NGT...ATTN TURNS TO THE NORTH WHERE A NEW UPR LOW WL BE
MAKING A BEELINE TOWARD THE WRN GREAT LKS. WHILE THERE IS SURE TO BE
TIMING DIFFERENCES AMONG THE MDLS...THERE IS ENUF EVIDENCE TO SUPPORT A
CHC OF SHWRS FOR NXT WED.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...

WIND ADVISORY UNTIL 10 PM TONIGHT
WIZ022-038>040-048>050-073-074-

WIND ADVISORY 7 AM TO 10 PM THURSDAY
WIZ013-020-021-031-037-045-

WIND ADVISORY 10 AM TO 10 PM THURSDAY
WIZ018-019-030-035-036-

WINTER WEATHER ADVISORY THIS AFTERNOON THROUGH LATE TONIGHT
WIZ005-010>012-
&&

RDM/KALLAS
WEATHER.GOV/GREENBAY
Hazardous weather outlook, May 11, 6:15 AM CDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
615 AM CDT THU MAY 11 2006

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-121115-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-
615 AM CDT THU MAY 11 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A STRONG STORM OVER LOWER MICHIGAN WILL PRODUCE WINDS OF 20 TO 40 MPH
WITH GUSTS TO 50 MPH POSSIBLE THROUGH THIS EVENING. IN ADDITION TO THE
STRONG WINDS...WET SNOW IS EXPECTED OVER CENTRAL AND NORTH-CENTRAL
WISCONSIN. SINCE LEAVES ARE NOW ON THE TREES...TREE BRANCHES WILL BE
SUCCEPTIBLE TO BREAKING IN THE STRONG WINDS AND THAT COULD LEAD TO POWER
OUTAGES. PERSONS IN CENTRAL AND NORTH-CENTRAL WISCONSIN SHOULD CLOSELY
MONITOR LATER FORECASTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH NEXT WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WITH WIND EQUIPMENT ARE ASKED TO CALL THE NATIONAL WEATHER
SERVICE WITH WIND REPORTS. SNOW OBSERVERS ACROSS NORTH CENTRAL WISCONSIN
ARE ASKED TO REPORT ANY ACCUMULATING SNOWFALL.

LMZ521-522-541>543-564-121115-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING
WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE-
615 AM CDT THU MAY 11 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND
SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE
TO SHEBOYGAN.

.DAY ONE...TODAY AND TONIGHT

A GALE WARNING IS IN EFFECT FOR THE LAKE AND BAY. NORTH WINDS WILL
INCREASE TO 35 KNOT GALES. GUSTS TO 50 KNOTS ARE POSSIBLE. BOATERS
SHOULD CONSIDER WHETHER IT IS SAFE TO BE ON THE WATER.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH NEXT WEDNESDAY.

THE WINDS WILL SLOWLY DIMINISH FRIDAY...THOUGH A SMALL CRAFT ADVISORY
MIGHT STILL BE NEEDED.

RDM/KALLAS
WEATHER.GOV/GREENBAY

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 4:43 AM CDTWinter Weather AdvisoryGRBFlorence, Forest, Oneida, Vilas26 hr

Nearby

High Wind Warnings in Wisconsin, 2006Every high wind warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.